Show/Hide Right Push Menu漢堡選單漢堡選單漢堡選單


首頁 / 系所成員 / 教師
::: :::
班榮超 教授
職稱 教授
校內分機 67610
類別 專任
研究專長 遍歷理論、微分方程、隨機微分方程、網格動態系統
  • Jung-Chao Ban;Chih-Hung Chang*;Yu-Liang Wu;Yu-Ying Wu, 2021.10, 'Stem and topological entropy on Cayley trees, ' Mathematical Physics, Analysis and Geometry, Vol.25, No.1, pp.1-40.(SCIE, SCOPUS)(*為通訊作者)
  • Jung-Chao Ban;Chih-Hung Chang;Wen-Guei Hu;Yu-Liang Wu*;Guan-Yu Lai, 2021.09, 'Characterization and Topological Behavior of Homomorphism Tree-Shifts, ' Topology and its Applications, Vol.302, pp.107848.(SCIE, SCOPUS)(*為通訊作者)
  • Jung-Chao Ban;Wen-Guei Hu;Guan-Yu Lai, 2021.09, 'Large deviation principle of multidimensional multiple averages on Nd, ' Indagationes Mathematicae,.(SCIE, SCOPUS)(本論著未刊登但已被接受)
  • Jung-Chao Ban;Chih-Hung Chang;Wen-Guei Hu;Guan-Yu Lai;Yu-Liang Wu*, 2021.06, 'Topologically Mixing Properties of Multiplicative Integer System, ' Real Analysis Exchange,.(SCIE, SCOPUS)(*為通訊作者)(本論著未刊登但已被接受)
  • Jung-Chao Ban;Wen-Guei Hu*;Song-Sun Lin;Yin-Heng Lin, 2021.06, 'Verification of mixing properties in two-dimensional shifts of finite type, ' Journal of Mathematical Physics, Vol.62, No.7, pp.072703.(SCI)(*為通訊作者)
  • Jung-Chao Ban;Chih-Hung Chang;Wen-Guei Hu*;Yu-Liang Wu, 2021.05, 'On structure of topological entropy for tree-shifts of finite type, ' Journal of Differential Equations, Vol.292, pp.325-353.(SCIE, SCI, SCOPUS)(*為通訊作者)
  • Jung-Chao Ban;Chih-Hung Chang;Jyy-I Hong*;Yu-Liang Wu, 2021.05, 'Mathematical analysis of spread models: From the viewpoints of deterministic and random cases, ' Chaos, Solitons and Fractals, Vol.150, pp.111106.(SCI, SCOPUS)(*為通訊作者)
  • Jung-Chao Ban;Wen-Guei Hu*;Guan-Yu Lai, 2021.01, 'On the entropy of multidimensional multiplicative integer subshifts, ' Journal of Statistical Physics, Vol.182, No.2, pp.1-20.(SCI, SCOPUS)(*為通訊作者)
  • Jung-Chao Ban;Chih-Hung Chang*;Yu-Hsiung Huang, 2021.01, 'Complexity of Shift Spaces on Semigroups, ' Journal of Algebraic Combinatorics, Vol.53, No.2, pp.413-434.(SCIE, SCI)(*為通訊作者)
  • Jung-Chao Ban;Chih-Hung Chang*, 2020.12, 'On the topological entropy of subshifts of finite type on free semigroups, ' Taiwanese Journal of Mathematics, Vol.25, No.3, pp.579-598.(SCI)(*為通訊作者)
  • Jung-Chao Ban;Chih-Hung Chang*, 2020.06, 'Characterization for entropy of shifts of finite type on Cayley trees, ' Journal of Statistical Mechanics, Vol.2020, No.7, pp.073412.(SCIE, SCOPUS)(*為通訊作者)
  • Jung-Chao Ban;Chih-Hung Chang, 2020.06, 'Entropy Dimension of Shifts of Finite Type on Free Groups, ' AIMS Mathematics, Vol.5, No.5, pp.5121.(SCIE, SCOPUS)
  • Jung-Chao Ban;Chih-Hung Chang*;Nai-Zhu Huang, 2020.06, 'Entropy Dimension of Shift Spaces on Monoids, ' Journal of Mathematical Physics, Vol.61, pp.072702.(SCI)(*為通訊作者)
  • Jung-Chao Ban;Chih-Hung Chang*;Nai-Zhu Huang;Yu-Liang Wu, 2019.10, 'Decidability of Irreducible tree shifts of finite type, ' Journal of Statistical Physics, Vol.177, No.6, pp.1043-1062.(SCI, SCOPUS)(*為通訊作者)
  • Jung-Chao Ban;Chih-Hung Chang*;Nai-Zhu Huang, 2019.06, 'Entropy bifurcation of neural networks on Cayley trees, ' International Journal of Bifurcation and Chaos, Vol.30, No.1, pp.2050015.(SCIE, SCI)(*為通訊作者)
  • Jung-Chao Ban;Wen-Guei Hu;Song-Sun Lin*, 2019.05, 'Pattern generation problems arising in multiplicative integer systems, ' Ergodic Theory & Dynamical Systems, Vol.39, No.5, pp.1234-1260.(SCI, SCOPUS)(*為通訊作者)
  • Jung-Chao Ban;Chih-Hung Chang*, 2019.05, 'Complexity of neural networks on Fibonacci-Cayley tree, ' Journal of Algebra Combinatorics Discrete Structures and Applications, Vol.6, No.2, pp.105-122.(SCOPUS)(*為通訊作者)
  • Jung-Chao Ban;Chih-Hung Chang*, 2017.11, 'Mixing properties of tree-shifts, ' Journal of Mathematical Physics, Vol.58, No.11, pp.112702.(SCI)(*為通訊作者)
  • Jung-Chao Ban;Chih-Hung Chang*, 2017.06, 'Tree-shifts: The entropy of tree-shifts of finite type, ' Nonlinearity, Vol.30, No.7, pp.2785.(SCI)(*為通訊作者)
  • 班榮超*, 2017.06, '簡單通往複雜之路, ' 數理人文, No.11, pp.20-31.(*為通訊作者)
  • Jung-Chao Ban*;Chih-Hung Chang, 2017.05, 'Tree-shifts: Irreducibility, mixing, and the chaos of tree-shifts, ' Transactions of the American Mathematical Society, Vol.369, No.12, pp.8389-8407.(SCI, SCOPUS)(*為通訊作者)
  • Jung-Chao Ban;Chih-Hung Chang*, 2016.07, 'When are two multi-layer cellular neural networks the same?, ' Neural Networks, Vol.79, pp.12-19.(EI, SCI)(*為通訊作者)
  • 班榮超*, 2016.06, '淺談動力系統中的禍福相倚, ' 數理人文, No.6, pp.36-45.(*為通訊作者)
  • Jung-Chao Ban;Chih-Hung Chang*, 2016.03, 'Solution Structure of Multi-layer Neural Networks with Initial Condition, ' Journal of Dynamics and Differential Equations, Vol.28, No.1, pp.69-92.(SCI)(*為通訊作者)
  • Jung-Chao Ban*;Chih-Hung Chang, 2016.02, 'The spatial complexity of inhomogeneous multi-layer neural networks, ' Neural Processing Letters, Vol.43, No.1, pp.31-47.(SCI)(*為通訊作者)
  • Jung-Chao Ban;Chih-Hung Chang*, 2015.10, 'Realization problem of multi-layer cellular neural networks, ' Neural Networks, Vol.70, pp.9-17.(EI, SCI)(*為通訊作者)
  • Jung-Chao Ban*, 2015.08, 'Neural network equations and symbolic dynamics, ' International Journal of Machine Learning and Cybernetics, Vol.6, No.4, pp.567-579.(EI, SCI)(*為通訊作者)
  • Jung-Chao Ban*;Chih-Hung Chang, 2015.07, 'On the structure of multi-layer cellular neural networks: complexity between two layers, ' Complex Systems, Vol.24, No.4, pp.311-354.(*為通訊作者)
  • Jung-Chao Ban;Bing Li*, 2014.12, 'The multifractal spectra for the recurrence rates of beta-transformations, ' Journal of Mathematical Analysis and Applications, Vol.420, No.2, pp.1662-1679.(SCI)(*為通訊作者)
  • Jung-Chao Ban*;Chih-Hung Chang;Mei-Shao Lin;Ting-Ju Chen, 2014.05, 'Dimension spectrum for sofic systems, ' Advances in Mathematical Physics, Vol.2014, pp.1-11.(SCIE)(*為通訊作者)
  • Jung-Chao Ban;Chih-Hung Chang*, 2013.12, 'Inhomogeneous lattice dynamical systems and the boundary effect, ' Boundary Value Problems, Vol.2013, No.1, pp.249.(*為通訊作者)
  • Jung-Chao Ban;Chih-Hung Chang*, 2013.11, 'Hausdorff Dimension of Multi-Layer Neural Networks, ' Advances in Pure Mathematics, Vol.3, No.9, pp.1-9.(SCIE)(*為通訊作者)
  • Jung-Chao Ban*;Chih-Hung Chang, 2013.10, 'The learning problem of multi-layer neural networks, ' Neural Networks, Vol.46, pp.116-123.(SCI)(*為通訊作者)
  • Jung-Chao Ban*;Chih-Hung Chang, 2013.10, 'Diamond in multi-layer cellular neural networks, ' Applied Mathematics and Computation, Vol.222, pp.1-12.(SCI)(*為通訊作者)
  • Jung-Chao Ban;Chih-Hung Chang*, 2013.07, 'The layer effect on multi-layer cellular neural networks, ' Applied Mathematics Letters, Vol.26, No.7, pp.706-709.(SCI)(*為通訊作者)
  • Jung-Chao Ban;Wen-Guei Hu;Song-Sun Lin*;Yin-Heng Lin, 2013.01, 'Zeta functions for two-dimensional shifts of finite type, ' Memoir of the American Mathematical Society, Vol.221, pp.1-79.(SCI)(*為通訊作者)
  • Jung-Chao Ban;Hassan Akin;Chih-Hung Chang*, 2013.01, 'On the Quantitative Behavior of the Linear Cellular Automata., ' Journal of Cellular Automata, Vol.8, No.3-4, pp.205-231.(SCIE)(*為通訊作者)
  • Jung-Chao Ban*;Chih-Hung Chang;Song-Sun Lin, 2012.04, 'On the structure of multi-layer cellular neural networks, ' Journal of Differential Equations, Vol.252, No.8, pp.4563-4597.(SCI)(*為通訊作者)
  • Jung-Chao Ban*;Chih-Hung Chang, 2011.05, 'Factor map, diamond and density of pressure functions, ' Proceedings of the American Mathematical Society, Vol.139, No.11, pp.3985-3997.(SCI)(*為通訊作者)
  • Jung-Chao Ban;Chih-Hung Chang*;Ting-Ju Chen;Mei-Shao Lin, 2011.01, 'The Complexity of Permutive Cellular Automata, ' Journal of Cellular Automata, Vol.6, No.4-5, pp.385-397.(SCIE)(*為通訊作者)
  • Jung-Chao Ban*;Wen-Guei Hu;Song-Sun Lin;Yin-Heng Lin, 2010.03, 'Zeta function for two-dimensional subshift of finite type, ' AMS/IP Studies in Advanced Mathematics, Vol.2010, pp.1-24.(*為通訊作者)
  • Jung-Chao Ban;Yong-Luo Cao*;Hu-Yi Hu, 2010.01, 'The dimensions of a non-conformal repeller and an average conformal repeller, ' Transactions of the American Mathematical Society, Vol.362, No.2, pp.727-751.(SCI)(*為通訊作者)
  • Jung-Chao Ban*;Chih-Hung Chang, 2009.11, 'On the monotonicity of entropy for multilayer cellular neural networks, ' International Journal of Bifurcation and Chaos, Vol.19, No.11, pp.3657-3670.(SCI)(*為通訊作者)
  • Jung-Chao Ban*;Yong-Luo Cao;Yun Zhao, 2009.09, 'The Hausdorff dimension of average conformal repellers under random perturbation, ' Nonlinearity, Vol.22, No.10, pp.2405.(SCI)(*為通訊作者)
  • Jung-Chao Ban*;Szu-Yu Lin;Yin-Heng Lin, 2009.09, 'Mixing property and entropy conjugacy of Z2 subshift of finite type: a case study, ' International Journal of Bifurcation and Chaos, Vol.19, No.09, pp.2979-2991.(SCI)(*為通訊作者)
  • Jung-Chao Ban*;Cheng-Hsiung Hsu;Yin-Heng Lin;Tzi-Sheng Yang, 2009.06, 'Pullback and forward attractors for dissipative lattice dynamical systems with additive noises, ' Dynamical Systems: An international journal, Vol.24, No.2, pp.139-155.(SCI)(*為通訊作者)
  • Jung-Chao Ban;Chih-Hung Chang*, 2009.05, 'The topological pressure of linear cellular automata, ' Entropy, Vol.11, No.2, pp.271-284.(SCI)(*為通訊作者)
  • Jung-Chao Ban*;Chih-Hung Chang;Song-Sun Lin;Yin-Heng Lin, 2009.01, 'Spatial complexity in multi-layer cellular neural networks, ' Journal of Differential Equations, Vol.246, No.2, pp.552-580.(SCI)(*為通訊作者)
  • Jung-Chao Ban*;Chih-Hung Chang, 2008.11, 'On the dense entropy of two-dimensional inhomogeneous cellular neural networks, ' International Journal of Bifurcation and Chaos, Vol.18, No.11, pp.3221-3231.(SCI)(*為通訊作者)
  • Jung-Chao Ban;Song-Sun Lin*;Yin-Heng Lin, 2007.09, 'Patterns generation and spatial entropy in two-dimensional lattice models, ' Asian Journal of Mathematics, Vol.11, No.3, pp.497-534.(SCI)(*為通訊作者)
  • Jung-Chao Ban;Song-Sun Lin*, 2005.08, 'Patterns generation and transition matrices in multi-dimensional lattice models, ' Discrete and Continuous Dynamical Systems, Vol.13, No.3, pp.637.(SCI)(*為通訊作者)
  • Jung-Chao Ban*;Song-Sun Lin, 2004.07, 'The devil’s staircase dimensions and measure-theoretical entropy of maps with horizontal gap, ' Journal of Dynamics and Differential equations, Vol.16, No.3, pp.833-846.(SCI)(*為通訊作者)
  • Jung-Chao Ban;Cheng-Hsiung Hsu;Song-Sun Lin*, 2003.01, 'Devil's staircase of gap maps, ' International Journal of Bifurcation and Chaos, Vol.13, No.01, pp.115-122.(SCI)(*為通訊作者)
  • Jung-Chao Ban;Song-Sun Lin*;Cheng-Hsiung Hsu, 2002.03, 'Spatial disorder of cellular neural networks—with biased term, ' International Journal of Bifurcation and Chaos, Vol.12, No.03, pp.525-534.(SCI)(*為通訊作者)
  • Jung-Chao Ban;Kai-Ping Chien;Song-Sun Lin*;Cheng-Hsiung Hsu, 2001.08, 'Spatial disorder of CNN—with asymmetric output function, ' International Journal of Bifurcation and Chaos, Vol.11, No.08, pp.2085-2095.(SCI)(*為通訊作者)
  • Jung-Chao Ban;Song-Sun Lin;Chih-Wen Shih*, 2001.06, 'Exact number of mosaic patterns in cellular neural networks, ' International Journal of Bifurcation and Chaos, Vol.11, No.06, pp.1645-1653.(SCI)(*為通訊作者)
  • Jung-Chao Ban*;Chih-Hung Chang;Wen-Guei Hu;Song-Sun Lin, 2011.04, 'Complexity of two dimensional multi-layer cellular neural networks, ' Multimedia Computing and Systems (ICMCS), 2011 International Conference on, IEEE, pp.1-6.(EI)(*為通訊作者)
  • Jung-Chao Ban*;Cheng-Hsiung Hsu;Tzi-Sheng Yang, 2010.02, 'Pullback and forward attractors for dissipative cellular neural networks with additive noises, ' 12th International Workshop on Cellular Nanoscale Networks and their Applications (CNNA 2010), IEEE, pp.1-5.(*為通訊作者)
  • Jung-Chao Ban*;Chih-Hung Chang;Ting-Ju Chen, 2019.02, 'Measures of the full Hausdorff dimension for sofic affine-invariant sets on T^2, ' Proceedings of the 7th International Congress of Chinese Mathematics ALM 44, Higher Education Press and International Press, pp.423-458.(*為通訊作者)
  • Jung-Chao Ban;Jiann-Ming Wu*;Chun-Chang Wu, 2014.11, 'Tracking Mean Field Dynamics by Synchronous Computations of Recurrent Multilayer Perceptrons, ' Computational and Numerical Simulations, InTech, pp.283-302.(*為通訊作者)
  • Jung-Chao Ban*;Chih-Hung Chang;Song-Sun Lin, 2013.01, 'On the Structure of Two-Layer Cellular Neural Networks, ' Differential and Difference Equations with Applications, Springer, pp.265-273.(*為通訊作者)
回首頁 政治大學 網站導覽 English